# SDR DXTA2022022457360

- Difficulty date: February 24, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 20627
- Aircraft time: 4,968 hours, 3,304 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER APU START AND APU BLEED AIR SELECTED WHITE SMOKE FILLED THE CABIN AND COCKPIT. "CORRECTIVE ACTION" ACCESSED AIRCRAFT. RECEIVED CUSTOMER SUPPLIED APU. REMOVED ALL APU ACCESS PANELS. REMOVED STARTER
GENERATOR FROM APU. REMOVED ALL ACCESSORIES ATTACHED FROM AIRCRAFT. REMOVED APU FROM AIRCRAFT.
REMOVED ACCESSORIES FROM REMOVED APU. INSTALLED ACCESSORIES ON REPAIRED APU. INSTALLED APU ON AIRCRAFT.
INSTALLED ALL ACCESSORIES ATTACHED FROM AIRCRAFT. INSTALLED STARTER GENERATOR ON APU. INSTALLED BOTTOM
APU ACCESS PANEL.
PLACED SIDE APU ACCESS PANELS IN AFT BAGGAGE COMPARTMENT. SERVICED APU OIL. WORK
PERFORMED IN REF TO CE680AS AMM 49-10-00. OPS AND LEAKS CHECKS REQUIRED.
PUSHED AIRCRAFT OUTSIDE, PERFORMED MULTIPLE ENGINE RUNS AND LEAK CHECKS WHILE MOVING BLEED AIR TEMP FULL
HOT TO COLD TO BURN OFF SMELL. NO LEAK NOTED. PERFORMED HOURS ECU INPUT. VERIFIED CORRECT INSTALLATION OF
COMPONENTS. SERVICED ENGINE ONCE MORE AND CLOSED ALL APU PANELS, PERFORMED OPS CHECK OF APU GENERATOR
AND APU. WORK DONE PER CE680A 80-10-25 AND 49-10-00.
